# SDR ASOA201000850

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,504 hours, 13,572 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS EMERGENCY LIGHTS INOP INCLUDING LIGHT FWD OF SERVICE DOOR AND UPPER EMER LIGHT AT PAX DOOR SUSPECT BAD BATTERY PACK.   R & R NR 1 EMERGENCY POWER SUPPLY UNIT CHARGER IAW AMM 33-51-17-000-801 AND AMM 33-51-17-400-801. OPS TEST GOOD IAW AMM 33-51-17-710-801.   SERVICEABLE FOR POWER SUPPLY UNIT AQUIRED AS NEEDED & ATTACHED TO THIS NRI.
